# SDR 07FDEA02687

- Difficulty date: July 31, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: LN9497A420
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CAP CORRODED FR35 AT RBL 56 TO 62 FWD PIT REMOVED AND REPLACED T-CAP PER A310-200 SRM 51-40-21 PARAGRAGH 7 AND 53-10-15, PAGE 241 AND 242.
